Jump to content

SAH and Inhalers


Recommended Posts

Hi all

Thought i'd post and see what others thought as I noticed Jan commenting on her inhalers in the green room ( Jan- hope you don't mind me saying that! :lol:)

I went back to the doctors about 3 weeks ago (as some of you know) because of my breathing/ coughing fits. He put me back on a blue inhaler (preventer) and told me to take it whenever i needed it. I went back two weeks later for check up and told my doctor that my headaches had been much worse in that fortnight. He told me that my inhaler will make my headaches/ nerve pain worse and also it would make my shakes much worse. He was so right ( I didn't tell him about the shakes). I asked him for a solution he said tough basically and said that I could have a serious asthma attack if didn't take inhaler but that I could live with the headaches!!

Has anyone else had any problems and if yes, did you have any solutions. My docs answer was pain killers and he knows many a time that I have said they don't work!!

Link to comment
Share on other sites

Hi Laura

I don't have a solution for you I'm afraid the inhalers do cause headaches as they open the airways allowing more oxygen to flow through the blood which I believe my Asthma Nurse said makes it flow slightly quicker. My "preventer" doesn't give me a headache its the steroid one that is causing me problems at the moment headwise but it is really helping my chest/breathing so will just have to put up with the bad heads as a side effect.

Laura give it a few more weeks and the headaches should get better as your body gets used to the preventer.

Link to comment
Share on other sites

Hi Laura....i am only mildly asthmatic these days...only sometimes when i get a bad cold...which is rare...do i use my Turbohaler....Bricanyl....this is the blue one....not a preventer. I took mine recently and lucky for me it did not make my head hurt. Really hope your headache eases. Agree with Janet...maybe it needs a bit of time for you to get used to the preventer.

Take care

Love Tina xx

Link to comment
Share on other sites

Hi Laura

I have to take an inhaler because of my collapsed lung during sah surgery x x x I havent noticed anything really but will let you know if I do x x x I only take it as and when I need it x x x Not alot but occasionally x x

I will let you know x x

donna

xxxxx

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...